# SDR UIEA200800163

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 82,935 hours, 16,587 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 8988061
- Part serial: P696
- Condition: Leaking
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FULL POWER TAKEOFF ON CLIMB-OUT BOTH A/B LOOPS REACHED 3.0.  AFTER POWER REDUCTION BOTH LOOPS CAME BACK DOWN TO 2.0.  REST OF FLIGHT WAS OK.  OPENED COWL AND FOUND LEAKING PRV.  REPLACED THE PRV IAW AMM 36-11-13.  OPS AND LEAK CHECKED OK.
